# SDR 20000511SH013

- Difficulty date: April 20, 2000
- Submitted: May 11, 2000
- Operation: General aviation
- Aircraft: N10EW
- Make and model: Bell 407
- Aircraft serial: 53262
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: M982142
- Condition: Rough
- Location: Tail Boom
- Part time: 674 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ON TAIL ROTOR DRIVESHAFT ON TAILBOOM REJECTED.  REPLACED WITH NEW BEARINGS FROM BELL HELICOPTER.  THESE WERE NOT INSTALLED ON THE OIL COOLER HANGARS.  AD 2000-02-12 IS NOT APPLICABLE DUE TO INSTALLED LOCATION.  (X)
